# SDR SWAA085788

- Difficulty date: October 25, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 62,437 hours, 54,658 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 6546486
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT WING NR 5 SLAT T/E WEDGE O/B END DELAMINATED.  REPAIRED WEDGE PER SRM.
